Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 53, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2025, 5:55 AM EDT for 6 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2025, 5:55 AM EDT (09:55 UTC)
- Expired
- Mar 16, 2025, 6:45 AM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 09:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 16, 2:18 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 242 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted.
562
WUUS52 KFFC 160955
SVRFFC
GAC107-163-167-175-283-303-161045-
/O.NEW.KFFC.SV.W.0053.250316T0955Z-250316T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
555 AM EDT Sun Mar 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Laurens County in central Georgia...
Northern Emanuel County in east central Georgia...
Northern Treutlen County in east central Georgia...
Southeastern Washington County in east central Georgia...
Johnson County in east central Georgia...
Southeastern Jefferson County in east central Georgia...
* Until 645 AM EDT.
* At 555 AM EDT, severe thunderstorms were located along a line
extending from near Moxley to near Kite to near Rentz, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Covena, Adrian, Modoc, Canoochee, Louisville, Rockledge, Kite,
Norristown, Minter, Pringle, Lovett, Moxley, Dellwood, Brewton,
Wadley, Gillis Springs, Bartow, Orland, Blundale, and Swainsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 1000 AM EDT for central and
east central Georgia.
&&
LAT...LON 3245 8244 3241 8300 3273 8268 3295 8264
3310 8228 3305 8229 3293 8227 3284 8232
3283 8230 3283 8226 3280 8221 3281 8215
3272 8211
TIME...MOT...LOC 0955Z 243DEG 53KT 3296 8239 3273 8250 3241 8291
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$3 follow-up statements
463
WWUS52 KFFC 161018
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
618 AM EDT Sun Mar 16 2025
GAC175-283-303-161027-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Laurens GA-Treutlen GA-Washington GA-
618 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAURENS...
NORTHERN TREUTLEN AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM EDT for central and
east central Georgia.
&&
LAT...LON 3254 8233 3257 8267 3261 8267 3262 8268
3279 8256 3282 8256 3282 8252 3292 8251
3295 8254 3299 8254 3310 8228 3306 8229
3294 8227 3284 8232 3283 8230 3283 8226
3280 8221 3281 8215 3272 8211
TIME...MOT...LOC 1017Z 243DEG 53KT 3310 8204 3287 8216 3255 8257
$$
GAC107-163-167-161045-
/O.CON.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Emanuel GA-Johnson GA-Jefferson GA-
618 AM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR NORTHERN EMANUEL...EASTERN JOHNSON AND SOUTHEASTERN JEFFERSON
COUNTIES...
At 617 AM EDT, severe thunderstorms were located along a line
extending from Waynesboro to near Herndon to near Adrian, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bartow, Modoc, Canoochee, Louisville, Blundale, Swainsboro, Kite,
Three Points, Moxley, Norristown Junction, Dellwood, Summertown,
Meeks, Colemans Lake, and Wadley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM EDT for central and
east central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3254 8233 3257 8267 3261 8267 3262 8268
3279 8256 3282 8256 3282 8252 3292 8251
3295 8254 3299 8254 3310 8228 3306 8229
3294 8227 3284 8232 3283 8230 3283 8226
3280 8221 3281 8215 3272 8211
TIME...MOT...LOC 1017Z 243DEG 53KT 3310 8204 3287 8216 3255 8257
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$035
WWUS52 KFFC 161029
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
629 AM EDT Sun Mar 16 2025
GAC167-161038-
/O.CAN.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Johnson GA-
629 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 AM EDT for east central
Georgia.
&&
LAT...LON 3260 8240 3286 8244 3306 8229 3294 8227
3284 8232 3283 8230 3283 8226 3280 8221
3281 8215 3272 8211 3260 8226
TIME...MOT...LOC 1028Z 243DEG 53KT 3316 8189 3294 8201 3262 8242
$$
GAC107-163-161045-
/O.CON.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Emanuel GA-Jefferson GA-
629 AM EDT Sun Mar 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR NORTHEASTERN EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES...
At 628 AM EDT, severe thunderstorms were located along a line
extending from Shell Bluff to near Perkins to near Dellwood, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Three Points, Dellwood, Summertown, Modoc, Canoochee, Blundale,
Colemans Lake, Wadley, and Swainsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM EDT for east central
Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3260 8240 3286 8244 3306 8229 3294 8227
3284 8232 3283 8230 3283 8226 3280 8221
3281 8215 3272 8211 3260 8226
TIME...MOT...LOC 1028Z 243DEG 53KT 3316 8189 3294 8201 3262 8242
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$205
WWUS52 KFFC 161042
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
642 AM EDT Sun Mar 16 2025
GAC107-163-161052-
/O.EXP.KFFC.SV.W.0053.000000T0000Z-250316T1045Z/
Emanuel GA-Jefferson GA-
642 AM EDT Sun Mar 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EMANUEL AND
SOUTHEASTERN JEFFERSON COUNTIES WILL EXPIRE AT 645 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 AM EDT for east central
Georgia.
&&
LAT...LON 3260 8240 3286 8244 3306 8229 3294 8227
3284 8232 3283 8230 3283 8226 3280 8221
3281 8215 3272 8211 3260 8226
TIME...MOT...LOC 1042Z 243DEG 53KT 3325 8168 3303 8180 3271 8221
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 5:30 AM EDT, 25 minutes earlier.
Area forecast discussion, Mar 16, 5:30 AM EDT, 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 530 AM EDT Sun Mar 16 2025 .UPDATE... Issued at 529 AM EDT Sun Mar 16 2025 Updated to remove all headlines. && .SHORT TERM... (Today through Monday) Issued at 328 AM EDT Sun Mar 16 2025 Broken line of convection out ahead of a cold front continues to move east across the CWA early this morning. Overall, weakening has occurred but conditions do remain favorable for strong to severe storms through the early morning hours. Primary hazards would be mainly be damaging wind gusts in excess of 60mph, but an isolated tornado cannot be ruled out. 500mb longwave trough will move through the southeast states today. Strong shortwave energy will round the base of the trough, providing just enough lift for isolated to scattered showers and thunderstorms across portions of the north and central CWA this afternoon. The models have picked up on this trend for the last few days, but suspect coverage may be a bit more than currently forecast. With steep lapse rates in place, there is definitely some potential for isolated thunder. At the surface, the cold front is currently situated across east central AL and moving east. The initial boundary will move through early this morning with a secondary front moving through later today/this evening. High pressure will build back in behind the front(s). Also suspect the models are underdoing the cloud cover in the NW flow today and with the mid level system moving through. Have increased it, but it may not be enough. NListemaa && .LONG TERM... (Monday night through Saturday) Issued at 328 AM EDT Sun Mar 16 2025 At a glance: - Calm and pleasant weather through the short term. - A weak cold front on Thursday will bring our next chance for rain, with a few rumbles of thunder possible. - Fire Weather conditions will return to the area, so please continue to monitor the FWF. Generally pleasant conditions expected for the long term. High temperatures in the 70s with overnight lows falling into the mid 40s. Dry air will return to the forecast zone Monday through Wednesday. Low relative humidities and some gusty winds across north GA may approach fire weather criteria. A weak cold front on Thursday will bring our next round of rain and knock temperatures back down into the 60s before they rebound by the weekend. The front isn't brining a lot of instability with it, and while a rumble of thunder is possible, it will mostly be rain and not even that much. Current guidance puts us at less than a tenth of an inch. After that, the weather will be pleasant again going into the weekend with temps will gradually increase back into the 70s with overnight lows pleasantly in the 50s. Vaughn && .AVIATION... (06Z TAFS) Issued at 126 AM EDT Sun Mar 16 2025 Bkn line of convection to impact ATL for the next 2 hours. MVFR cigs possible behind the initial line and should break by mid morning. Do expect sct-bkn cu this afternoon with some isold shra possible. Winds will remain gusty through the day with a switch to the SW side just before 12Z. //ATL Confidence...06Z Update... Med-hi confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 75 40 63 37 / 30 20 0 0 Atlanta 72 39 59 41 / 20 20 0 0 Blairsville 67 30 54 31 / 50 30 0 0 Cartersville 72 35 59 34 / 30 20 0 0 Columbus 75 41 65 38 / 10 0 0 0 Gainesville 72 38 60 38 / 30 20 0 0 Macon 77 41 63 38 / 20 0 0 0 Rome 70 35 61 33 / 30 10 0 0 Peachtree City 72 37 60 36 / 20 10 0 0 Vidalia 80 46 63 40 / 90 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Mar 15, 4:46 PM EDT, 13 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 PM EDT Sat Mar 15 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-162100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 PM EDT Sat Mar 15 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A Moderate Risk (level 4 of 5) of severe weather is expected in far west Georgia and an Enhanced Risk (Level 3 of 5) of severe weather is expected elsewhere across our area late this afternoon, overnight, and through Sunday morning. All severe weather hazards including tornadoes, damaging winds, and hail will be possible with thunderstorms that develop. Flash flooding is possible tonight across portions of northern Georgia, with more localized flooding possible elsewhere. Residents should ensure that they have a way of receiving warnings and a plan for sheltering should warnings be issued! .DAYS TWO THROUGH SEVEN...Sunday through Friday... River and flash flooding are possible Sunday morning as a result of heavy rains across northern Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through Sunday morning. Spotters are encouraged to report or relay severe weather reports to the National Weather Service.
In the hours before
Local storm report, Mar 16, 2:23 AM EDT, 3 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
223 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 AM Tstm Wnd Dmg 2 ESE New Hope 33.95N 84.76W
03/16/2025 Paulding GA Broadcast Media
Tree across the road near the intersection
of Trace Rd and Mt Tabor Church Rd.
&&
TLVLocal storm report, Mar 16, 2:47 AM EDT, 3 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
247 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM Tstm Wnd Dmg 1 SW Lagrange 33.03N 85.04W
03/16/2025 Troup GA Emergency Mngr
Tree down on house near the intersection of
Bouledvard St and Ridge St.
&&
TVLocal storm report, Mar 16, 2:49 AM EDT, 3 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Tstm Wnd Dmg 1 NE Lagrange 33.05N 85.02W
03/16/2025 Troup GA Emergency Mngr
Tree down on car along Rutland Circle.
&&
TVLocal storm report, Mar 16, 2:53 AM EDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
253 AM EDT Sun Mar 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 2 WSW Lagrange 33.03N 85.06W
03/16/2025 Troup GA Emergency Mngr
Red light blown down along Vernon Rd.
&&
TVSpecial weather statement, Mar 16, 4:17 AM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 AM EDT Sun Mar 16 2025
GAZ104>106-160845-
Crisp GA-Dooly GA-Sumter GA-
417 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of southeastern Dooly,
southeastern Sumter and northwestern Crisp Counties through 445 AM
EDT...
At 417 AM EDT, a strong thunderstorm was over Richwood, or near
Vienna, moving northeast at 60 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Georgia Veterans Memorial St Pk, Cobb, Richwood, Vienna, and Cordele.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central and
west central Georgia.
&&
LAT...LON 3190 8393 3191 8392 3191 8406 3209 8393
3208 8367 3188 8391 3188 8393
TIME...MOT...LOC 0817Z 221DEG 52KT 3204 8384
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 4:46 AM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 AM EDT Sun Mar 16 2025
GAZ092-093-104-105-160915-
Macon GA-Schley GA-Dooly GA-Sumter GA-
446 AM EDT Sun Mar 16 2025
...A strong thunderstorm will impact portions of southeastern Macon,
western Dooly, southeastern Schley and Sumter Counties through 515 AM
EDT...
At 446 AM EDT, a strong thunderstorm was over Sumter, or 7 miles
south of Americus, moving northeast at 55 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Andersonville, Croxton Crossroads, New Era, Flint River Wma,
Byromville, Huntington, Pennington, Sumter, Andersonville National
Historic, Drayton, Montezuma, Clearview, Lamar, Americus, Maddox,
Methvins, Dooling, Oglethorpe, Lilly, and Leslie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 1000 AM EDT for central
Georgia.
&&
LAT...LON 3196 8440 3233 8408 3234 8387 3217 8381
3191 8415 3192 8434 3191 8434
TIME...MOT...LOC 0846Z 221DEG 49KT 3197 8427
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 8:58 PM EDT | Tornado Warning | FFC | Fannin, Gilmer | 17 min |
| Mar 15, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cobb, Coweta, Douglas, Floyd and 6 more | 65 min |
| Mar 15, 11:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 27 min |
| Mar 15, 11:46 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 15 min |
| Mar 15, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Floyd, Haralson, Paulding and 1 more | 32 min |
| Mar 15, 11:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Pickens | 31 min |
| Mar 16, 12:04 AM EDT | Flash Flood Warning | FFC | Bartow, Carroll, Cobb, Douglas, Floyd, Haralson and 2 more | 2 hr |
| Mar 16, 1:09 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Talbot and 1 more | 51 min |
| Mar 16, 1:59 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Marion, Meriwether, Muscogee and 6 more | 46 min |
| Mar 16, 2:04 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 82 min |
| Mar 16, 2:11 AM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 34 min |
| Mar 16, 2:46 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 44 min |
| Mar 16, 3:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jones, Macon and 7 more | 47 min |
| Mar 16, 3:15 AM EDT | River Flood Warning | FFC | Polk | 10 hr |
| Mar 16, 3:33 AM EDT | River Flood Warning | FFC | Gilmer | 54 min |
| Mar 16, 3:53 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dooly, Hancock, Houston, Pulaski and 4 more | 52 min |
| Mar 16, 3:54 AM EDT | Tornado Warning | FFC | Baldwin, Hancock, Putnam | 15 min |
| Mar 16, 4:17 AM EDT | Special Weather Statement | FFC | Crisp | 28 min |
| Mar 16, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bleckley, Dodge, Glascock, Hancock, Jefferson and 7 more | 44 min |
| Mar 16, 4:46 AM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Mar 16, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 49 min |
| Mar 16, 5:08 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Glascock, Jefferson, Johnson and 5 more | 52 min |
| Mar 16, 6:06 AM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Mar 16, 6:24 AM EDT | River Flood Warning | FFC | Haralson | 40 hr |
| Mar 16, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 50 min |
| Mar 16, 7:04 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 2 more | 41 min |
| Mar 16, 7:22 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 38 min |
| Mar 16, 7:41 AM EDT | Tornado Warning | FFC | Laurens, Treutlen | 13 min |
| Mar 16, 7:47 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Mar 16, 7:56 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 49 min |
| Mar 16, 7:59 AM EDT | Tornado Warning | FFC | Emanuel, Johnson | 14 min |
| Mar 16, 8:31 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 14 min |
| Mar 16, 8:52 AM EDT | Special Weather Statement | FFC | Toombs | 8 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.